Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Have Poly cystic ovary. Experience severe pain during menstruation and weakness. What diet to follow?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Dear Sir, actually i have polysistic overy from last 1 year..every month i am facing severe pain during my menstrual cycle. my weight varied from 47 to 49..So, everytime i feel weakness. Sir i want to know a good diet chart for me..
Posted Tue, 3 Dec 2013 in Women's Health
 
 
Answered by Dr. Sree Gouri SR 22 minutes later
Brief Answer: Diet should include milk, eggs, fruits,vegetables Detailed Answer: Hi, Thanks for the query. Poly cystic ovary disease may cause pain abdomen but severe dysmenorrhea is not a common symptom of PCOD. So better to get evaluated once to find out the exact cause for severe dysmenorrhea. Once go for ultrasound to rule out uterine abnormalities, size of the ovaries etc. Hormonal pills help in decreasing the symptoms of PCOD and dysmenorrhea also. Coming to diet, -You didn't mention your height. Ideal weight is, 100-height in cms. So, if you are underweight according to your height, you have to take sufficient nutritious diet. Diet should include, -Milk, eggs, fish, meat, green leafy vegetables, fruits etc. Taking smaller quantity at more frequent intervals gives better results. If you are anemic, you should use iron rich foods like green leafy vegetables, jaggery, dates etc. Taking honey, almonds etc give proteins. If still weakness persists better to take iron, vitamin and minerals supplements with your doctor's advice. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
 
Follow-up: Have Poly cystic ovary. Experience severe pain during menstruation and weakness. What diet to follow? 23 minutes later
Thank you Mam..i am very satisfied for your answer.Mam, is there any bad effect of hormonal pills..i am a student, so frequent interval food is not possible for me. im not anemic.my height is 5'3".
 
 
Answered by Dr. Sree Gouri SR 47 minutes later
Brief Answer: Pills for shorter period may not cause problems Detailed Answer: Hi, Usually using the hormonal pills for shorter period like 1 to 2 years may not lead to any major problems. As you are young with out any medical problems, no need to worry. According to your height, your weight should be around 55 to 57 kgs. If you are not able to take food in frequent intervals, better to plan 3 meals to cover required things. Take one boiled egg, fruit and milk along with break fast. Take two types of fruits in one day, drink milk twice a day. Soaked almonds gives good amount of proteins. Take fish and meat once or twice a week. Take care.
Above answer was peer-reviewed by
 
Follow-up: Have Poly cystic ovary. Experience severe pain during menstruation and weakness. What diet to follow? 2 minutes later
Thank you very much..
 
 
Answered by Dr. Sree Gouri SR 2 minutes later
Brief Answer: You are welcome Detailed Answer: Hi, You are welcome. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor